Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My skin was burnt and light yellow fluid was oozing from skin after i applied garlic. Is this a severe burn ?

Hi, I have applied garlic on the cheecks around 45 days back.My skin was burnt with light yellow fluid.My skin got peeled may be 1/4 to 1/2 mm deep.Now my skin is light pink to creamish colur on the burned ares but did not come to original skin colour till now.Also the the level of skin is slightly deeper than the level of normal skin?Will my skin come to same level of normal skin?How much time would it take to cure perfectly so that my skin looks/comes to the original condition?Will it heal perfectly? I have consulted dermatologist and he recommended to apply Venusia cream from Dr Reddys which i think is just a normal moisturiser.Is there any cream so that my burn heals sooon and the skin to normal colour and shape.
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
it will take long time but your skin will come to normal level.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor